# SDR CA991028050

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Flaps
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAIL AT 8 DEGREES.  RIGHT OUTBOARD FLAP TWISTED AND NR 4 FLEXSHAFT BROKE.  FLAP, NR 3, NR 4 RIGHT ACTUATORS AND NR 4 FLEXSHAFT REPLACED.   PDU REPLACED DUE TO THREAD DAMAGE.
